# SDR SIMA20210211003

- Difficulty date: February 11, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 CORRODED BETWEEN STR 16L AND 17L.CORROSION LEVEL 1-C/A-REMOVED AND REPLACED LH FRAME 65 IAW EMB 145 SRM 51-40-02.
